A 39-year-old member asked:
Disclaimer

why might it be that my coumadin (warfarin) levels go up and down continually?

1 doctor answer
Dr. Timothy Wu
18 years experience Vascular Surgery
INR: Coumadin (warfarin) affects certain factors in your blood responsible for blood clotting. While Coumadin (warfarin) prevents these from working properly, they are continually made by your liver and are replenished. This results in the inr going up and down, so your physician needs to adjust your Coumadin (warfarin) dose accordingly. Maintaining a routine diet makes adjusting Coumadin (warfarin) much easier.
Answered on Sep 28, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old member asked:
Dr. Michael Moran
33 years experience Cardiology
Diet or generic...: Dietary foods can make Coumadin levels go up and down, so can certain medications. If all else is the same, the biggest cause is getting generic Couma ... Read More
A 68-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
9.6 is high: 9.6 is high on Coumadin (warfarin) we do prothrombin time and inr. The test done is pt;inr normal inr is 1 we like to keep inr between 2to 3.5 de ... Read More
1
1 thank
A 65-year-old female asked:
Dr. Atique Mirza
31 years experience Cardiology
Multiple factors: Coumadin (warfarin) interacts with a number of gods and medications. Please check the following link for detailed information. http://m.circ.ahajourna ... Read More
A 62-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
Kratom?: There is no listing for karatom. I assume you mean kratom? The answer is: no one knows. It's never been systematically studied. I read about this her ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month